# SDR 07FDEA04451

- Difficulty date: October 2, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT SLAT NR 2  LT OUT OF LIMIT.  NOSE SKIN REPAIR PERFORMED IAW SRM 57-43-11 FIG 202.
